Duke Mathematical Journal

Inequality of Bogomolov-Gieseker type on arithmetic surfaces

Atsushi Moriwaki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 74, Number 3 (1994), 713-761.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077288423

Digital Object Identifier
doi:10.1215/S0012-7094-94-07427-9

Mathematical Reviews number (MathSciNet)
MR1277952

Zentralblatt MATH identifier
0854.14012

Subjects
Primary: 14G40: Arithmetic varieties and schemes; Arakelov theory; heights [See also 11G50, 37P30]
Secondary: 14J60: Vector bundles on surfaces and higher-dimensional varieties, and their moduli [See also 14D20, 14F05, 32Lxx] 32L07

Citation

Moriwaki, Atsushi. Inequality of Bogomolov-Gieseker type on arithmetic surfaces. Duke Math. J. 74 (1994), no. 3, 713--761. doi:10.1215/S0012-7094-94-07427-9. https://projecteuclid.org/euclid.dmj/1077288423


Export citation

References

  • [BC] R. Bott and S. S. Chern, Hermitian vector bundles and the equidistribution of the zeroes of their holomorphic sections, Acta Math. 114 (1965), 71–112.
  • [BSG] J.-M. Bismut, H. Gillet, and C. Soulé, Analytic torsion and holomorphic determinant bundles. I. Bott-Chern forms and analytic torsion, Comm. Math. Phys. 115 (1988), no. 1, 49–78.
  • [BV] J.-M. Bismut and E. Vasserot, The asymptotics of the Ray-Singer analytic torsion associated with high powers of a positive line bundle, Comm. Math. Phys. 125 (1989), no. 2, 355–367.
  • [Bo] F. A. Bogomolov, Holomorphic tensors and vector bundles on projective varieties, Math. USSR-Izv. 13 (1978), 499–555.
  • [Do1] S. K. Donaldson, A new proof of a theorem of Narasimhan and Seshadri, J. Differential Geom. 18 (1983), no. 2, 269–277.
  • [Do2] S. K. Donaldson, Anti self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles, Proc. London Math. Soc. (3) 50 (1985), no. 1, 1–26.
  • [Fa1] G. Faltings, Calculus on arithmetic surfaces, Ann. of Math. (2) 119 (1984), no. 2, 387–424.
  • [Fa2] G. Faltings, Lectures on the arithmetic Riemann-Roch theorem, Annals of Mathematics Studies, vol. 127, Princeton University Press, Princeton, NJ, 1992.
  • [Gi] D. Gieseker, On a theorem of Bogomolov on Chern classes of stable bundles, Amer. J. Math. 101 (1979), no. 1, 77–85.
  • [GS1] H. Gillet and C. Soulé, Amplitude arithmétique, C. R. Acad. Sci. Paris Sér. I Math. 307 (1988), no. 17, 887–890.
  • [GS2] H. Gillet and C. Soulé, Arithmetic intersection theory, Inst. Hautes Études Sci. Publ. Math. (1990), no. 72, 93–174 (1991).
  • [GS3]1 H. Gillet and C. Soulé, Characteristic classes for algebraic vector bundles with Hermitian metric. I, Ann. of Math. (2) 131 (1990), no. 1, 163–203.
  • [GS3]2 H. Gillet and C. Soulé, Characteristic classes for algebraic vector bundles with Hermitian metric. II, Ann. of Math. (2) 131 (1990), no. 2, 205–238.
  • [GS4] H. Gillet and C. Soulé, An arithmetic Riemann-Roch theorem, Invent. Math. 110 (1992), no. 3, 473–543.
  • [Gr] D. R. Grayson, Reduction theory using semistability, Comment. Math. Helv. 59 (1984), no. 4, 600–634.
  • [Hr] P. Hriljac, Heights and Arakelov's intersection theory, Amer. J. Math. 107 (1985), no. 1, 23–38.
  • [Ko] S. Kobayashi, Differential geometry of complex vector bundles, Publications of the Mathematical Society of Japan, vol. 15, Princeton University Press, Princeton, NJ, 1987.
  • [Ko1] J. Kollár, Shafarevich maps and plurigenera of algebraic varieties, Invent. Math. 113 (1993), no. 1, 177–215.
  • [Ma1] M. Maruyama, Openness of a family of torsion free sheaves, J. Math. Kyoto Univ. 16 (1976), no. 3, 627–637.
  • [Ma2]1 M. Maruyama, Moduli of stable sheaves. I, J. Math. Kyoto Univ. 17 (1977), no. 1, 91–126.
  • [Ma2]2 M. Maruyama, Moduli of stable sheaves. II, J. Math. Kyoto Univ. 18 (1978), no. 3, 557–614.
  • [MS] S. Mukai and F. Sakai, Maximal subbundles of vector bundles on a curve, Manuscripta Math. 52 (1985), no. 1-3, 251–256.
  • [NS] M. S. Narasimhan and C. S. Seshadri, Stable and unitary vector bundles on a compact Riemann surface, Ann. of Math. (2) 82 (1965), 540–567.
  • [RS] D. B. Ray and I. M. Singer, Analytic torsion for complex manifolds, Ann. of Math. (2) 98 (1973), 154–177.
  • [SABK] C. Soulé, C. Abramovich, J.-F. Burnol, and J. Kramer, Lectures on Arakelov geometry, Cambridge Studies in Advanced Mathematics, vol. 33, Cambridge University Press, Cambridge, 1992.
  • [St] U. Stuhler, Eine Bemerkung zur Reduktionstheorie quadratischer Formen, Arch. Math. (Basel) 27 (1976), no. 6, 604–610.
  • [UY] K. Uhlenbeck and S.-T. Yau, On the existence of Hermitian-Yang-Mills connections in stable vector bundles, Comm. Pure Appl. Math. 39 (1986), no. S, suppl., S257–S293.
  • [Vo] P. Vojta, Siegel's theorem in the compact case, Ann. of Math. (2) 133 (1991), no. 3, 509–548.